# SDR SWIA201024465

- Difficulty date: June 28, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 18,699 hours, 16,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Obstructed
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  (SVC CHECK)  REMOVED DEBRIS FROM HINGE.
